# SDR DALA2019062423777

- Difficulty date: June 21, 2019
- Submitted: June 24, 2019
- Operation: Air carrier
- Aircraft: N943AT
- Make and model: Boeing 717-200
- Aircraft serial: 55006
- Aircraft time: 53,836 hours, 37,114 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Channel
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED CHANNEL BTW BEAM #1 AND #2 ON FWD PASSENGER DOOR FWD EDGE. (L1) (PTAS). CHANNEL BTW BEAM #1 AND #2 ON FWD PASSENGER DOOR FWD EDGE WAS REPAIRED IAW SRM 52-10-02- 2R REPAIR 3.
